# SDR GAIA00221

- Difficulty date: April 25, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC, THE FOLLOWING DISCREPANCY WAS FOUND, SPLICE ON STRINGER 28R HAS PUNCTURE ON INBOARD UPPER RADIUS AFT OF BS 480 FORWARD PIT.  REPAIRED STRINGER SPLICE IAW SRM 51-20-1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
